Alert archive / California / Flood Watches in 2023
Flood Watch 4, NWS Eureka, CA
NWS Eureka, CA issued this flood watch at Jan 13, 2023, 2:19 AM PST for 4 counties in California. It took effect at Jan 13, 2023, 10:04 AM PST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2023, 2:19 AM PST (10:19 UTC)
- In effect from
- Jan 13, 2023, 10:04 AM PST
- Expired
- Jan 14, 2023, 9:53 AM PST
- In force
- 24 hr
- Issued by
- NWS Eureka, CA
- Flood severity
- None
Counties Humboldt County, CA, Lake County, CA, Mendocino County, CA, Trinity County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 102 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 00:00Z, 10.3 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1584 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
601
WGUS66 KEKA 131019
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Eureka CA
219 AM PST Fri Jan 13 2023
CAZ104-106-108>115-131830-
/O.NEW.KEKA.FA.A.0004.230114T1200Z-230115T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southwestern Humboldt-Southern Humboldt Interior-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-Northeastern
Mendocino Interior-Southwestern Mendocino Interior-Southeastern
Mendocino Interior-Northern Lake-Southern Lake-
219 AM PST Fri Jan 13 2023
...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
EVENING...
* WHAT...Flooding caused by excessive rainfall is possible.
* WHERE...A portion of northwest California, including the following
areas, Mendocino Coast, Northeastern Mendocino Interior, Northern
Lake, Northwestern Mendocino Interior, Southeastern Mendocino
Interior, Southern Humboldt Interior, Southern Lake, Southern
Trinity, Southwestern Humboldt and Southwestern Mendocino Interior.
* WHEN...From late tonight through Saturday evening.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Flooding may occur in poor drainage and urban areas. Area creeks
and streams are running high and could flood with more heavy rain.
Rainfall on already saturated soils will increase the risk of rock
and mudslides.
* ADDITIONAL DETAILS...
- Showers over the past 24 hours have kept soils very
saturated. Another strong pulse of moisture will bring more
rain late tonight into early Saturday. Models show a
relatively concentrated period or precipitation totaling 1.5
to 3 inches across the southern portions of the area. That
amount of rainfall over roughly 12 hours will increase the
risk of flooding.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop.
&&
$$
JHW4 follow-up statements
750
WGUS66 KEKA 131804
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Eureka CA
1004 AM PST Fri Jan 13 2023
CAZ104-106-108>115-141130-
/O.EXT.KEKA.FA.A.0004.230113T1804Z-230115T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southwestern Humboldt-Southern Humboldt Interior-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-Northeastern
Mendocino Interior-Southwestern Mendocino Interior-Southeastern
Mendocino Interior-Northern Lake-Southern Lake-
1004 AM PST Fri Jan 13 2023
...AREAL FLOOD WATCH CONTINUES THROUGH SATURDAY EVENING...
* WHAT...Localized flooding caused by excessive rainfall continues...
with additional areas possible over the next 24 hours.
* WHERE...Portions of northwest California, including the following
areas, Mendocino Coast, Northeastern Mendocino Interior, Northern
Lake, Northwestern Mendocino Interior, Southeastern Mendocino
Interior, Southern Humboldt Interior, Southern Lake, Southern
Trinity, Southwestern Humboldt and Southwestern Mendocino Interior.
* WHEN...Through Saturday evening.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Flooding may occur in poor drainage and urban areas. Area creeks
and streams are running high and could flood with more heavy rain.
Specific flooding is possible along the Garcia River near Pt. Arena
along Hwy 101 through early Sunday morning.
* ADDITIONAL DETAILS...
- Moderate rainfall over the past 24 hours have kept soils very
saturated. Another strong pulse of moisture will bring more
rain late tonight into early Saturday. Models show a
relatively concentrated period or precipitation totaling 1.5
to 3 inches across the southern portions of the area. That
amount of rainfall over roughly 12 hours will increase the
risk of flooding.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor future forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop. When driving..."Turn
Around, Don't Drown".
&&
$$
JT562
WGUS66 KEKA 140240
FFAEKA
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Eureka CA
640 PM PST Fri Jan 13 2023
CAZ103-141045-
/O.EXB.KEKA.FA.A.0004.230114T1200Z-230115T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Humboldt Coast-
640 PM PST Fri Jan 13 2023
...FLOOD WATCH IN EFFECT FROM 4 AM PST SATURDAY THROUGH SATURDAY
EVENING...
* WHAT...Flooding caused by excessive rainfall is possible.
* WHERE...A portion of coastal Humboldt County, including areas
surrounding Humboldt Bay and the Eel River Delta.
* WHEN...From 4 AM PST Saturday through Saturday evening.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Creeks and streams may rise out of their banks. Flooding may occur
in poor drainage and urban areas.
* ADDITIONAL DETAILS...
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop.
&&
$$
CAZ104-106-108>115-141045-
/O.CON.KEKA.FA.A.0004.000000T0000Z-230115T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southwestern Humboldt-Southern Humboldt Interior-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-Northeastern
Mendocino Interior-Southwestern Mendocino Interior-Southeastern
Mendocino Interior-Northern Lake-Southern Lake-
640 PM PST Fri Jan 13 2023
...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING...
* WHAT...Flooding caused by excessive rainfall continues to be
possible.
* WHERE...A portion of northwest California, including the following
areas, Mendocino Coast, Northeastern Mendocino Interior, Northern
Lake, Northwestern Mendocino Interior, Southeastern Mendocino
Interior, Southern Humboldt Interior, Southern Lake, Southern
Trinity, Southwestern Humboldt and Southwestern Mendocino Interior.
* WHEN...Through Saturday evening.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Flooding may occur in poor drainage and urban areas. Area creeks
and streams are running high and could flood with more heavy rain.
Specific flooding is possible along the Garcia River near Pt. Arena
along Hwy 101 through early Sunday morning.
* ADDITIONAL DETAILS...
- Moderate rainfall over the past 24 hours have kept soils very
saturated. Another strong pulse of moisture will bring more
rain late tonight into early Saturday. Models show a
relatively concentrated period or precipitation totaling 1.5
to 3 inches across the southern portions of the area. That
amount of rainfall over roughly 12 hours will increase the
risk of flooding.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor future forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop. When driving..."Turn
Around, Don't Drown".
&&
$$
JJW351
WGUS66 KEKA 141026
FFAEKA
Flood Watch
National Weather Service Eureka CA
226 AM PST Sat Jan 14 2023
CAZ104-106-108>115-141830-
/O.CON.KEKA.FA.A.0004.000000T0000Z-230115T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southwestern Humboldt-Southern Humboldt Interior-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-Northeastern
Mendocino Interior-Southwestern Mendocino Interior-Southeastern
Mendocino Interior-Northern Lake-Southern Lake-
226 AM PST Sat Jan 14 2023
...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...
* WHAT...Localized flooding caused by excessive rainfall continues...
with additional areas possible over the next 24 hours.
* WHERE...A portion of northwest California, including the following
areas, Mendocino Coast, Northeastern Mendocino Interior, Northern
Lake, Northwestern Mendocino Interior, Southeastern Mendocino
Interior, Southern Humboldt Interior, Southern Lake, Southern
Trinity, Southwestern Humboldt and Southwestern Mendocino Interior.
* WHEN...Through this evening.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Flooding may occur in poor drainage and urban areas. Area creeks
and streams are running high and could flood with more heavy rain.
Specific flooding is possible along the Garcia River near Pt. Arena
along Hwy 101 through early Sunday morning.
* ADDITIONAL DETAILS...
- Soils remains saturated from recent heavy rain. 0.5 to 1 inch
of rain has already fallen this evening with another 1 to 2
inches expected by late morning.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor future forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop. When driving..."Turn
Around, Don't Drown".
&&
$$
CAZ103-141830-
/O.CON.KEKA.FA.A.0004.230114T1200Z-230115T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Humboldt Coast-
226 AM PST Sat Jan 14 2023
...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...
* WHAT...Flooding caused by excessive rainfall continues to be
possible.
* WHERE...A portion of northwest California, including the following
area, Northern Humboldt Coast.
* WHEN...Through this evening.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Creeks and streams may rise out of their banks. Flooding may occur
in poor drainage and urban areas.
* ADDITIONAL DETAILS...
- Heavy rain of 1 to 2 inches through late morning in the
mountains around Humboldt Bay will runoff and and may cause
localized flooding in low lying areas like Jacoby Creek and
Hookton Slough.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be alert for possible Flood
Warnings. Those living in areas prone to flooding should be prepared
to take action should flooding develop.
&&
$$
JHW896 WGUS66 KEKA 141753 FFAEKA Flood Watch National Weather Service Eureka CA 953 AM PST Sat Jan 14 2023 CAZ103-141900- /O.CAN.KEKA.FA.A.0004.000000T0000Z-230115T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Humboldt Coast- 953 AM PST Sat Jan 14 2023 ...FLOOD WATCH IS CANCELLED... The Flood Watch is cancelled for a portion of northwest California, including the following area, Northern Humboldt Coast. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ CAZ104-106-108>115-141900- /O.CAN.KEKA.FA.A.0004.000000T0000Z-230115T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southwestern Humboldt-Southern Humboldt Interior-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior-Northeastern Mendocino Interior-Southwestern Mendocino Interior-Southeastern Mendocino Interior-Northern Lake-Southern Lake- 953 AM PST Sat Jan 14 2023 ...FLOOD WATCH IS CANCELLED... The Flood Watch is cancelled for a portion of northwest California, including the following areas, Mendocino Coast, Northeastern Mendocino Interior, Northern Lake, Northwestern Mendocino Interior, Southeastern Mendocino Interior, Southern Humboldt Interior, Southern Lake, Southern Trinity, Southwestern Humboldt and Southwestern Mendocino Interior. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ JT
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this flood watch went out at Jan 12, 9:36 PM PST, 4 hours 43 minutes earlier.
Area forecast discussion, Jan 12, 9:36 PM PST, 4 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Eureka CA
936 PM PST Thu Jan 12 2023
.SYNOPSIS...Southerly winds will remain quite gusty for coastal
ranges tonight. Rains will increase across the area again late
tonight and Friday. Unsettled weather is forecast to persist into
next week, with cooler temperatures and lowering snow levels.
&&
.UPDATE...A frontal boundary has been slowly edging toward the
North Coast this evening. Winds have been gusting to 50 to 60 mph
over the ridges and higher elevations, with many lower elevation
sites gusting to 30 mph or less. Surface reports indicate a few
sites in the Eel Delta approaching 45 mph this evening, though
this was probably associated with rain induced downward momentum
transport with the passage of a band of rain. Even Crescent City
ASOS has reported gusts near 45 mph this evening. SE-NW oriented
coastal valleys will also channel the SE winds and create
localized ribbons of stronger wind gusts, up to 50 mph. ARW 925mb
winds (2000 feet AGL) will ramp up 60kt by midnight and with
additional bands of heavier rain arriving later tonight, some of
that momentum will probably mix down to lower elevations. Thus,
think it prudent to maintain a wind advisory for the North Coast,
mainly in the Eel Delta. Otherwise, the going forecast looks to be
on track with widespread light-moderate to locally heavy rain
rates increasing on Friday and again on Saturday.
&&
.PREV DISCUSSION... /issued 300 PM PST Thu Jan 12 2023/
DISCUSSION...A large mid and upper level low pressure center is
opening up into a large scale trough over the E Pacific this
afternoon. A ribbon of moisture has stalled offshore most of the day
today, with associated rainfall reaching mostly the CA/OR border.
This feature is expected to weaken this afternoon and begin moving
onshore late tonight and Friday, bringing widespread one to two
inches of rainfall by Friday night.
Some of the heavier QPF is possible in the Trinities, as moisture is
forced up the terrain on increasing southerly to southeasterly
winds. With the relatively high snow levels forecast with this
system, high rain rates over the Coffee Creek portion of the River
Complex could lead to possible flash flooding as the main band of
precip swings through Friday morning...although hires guidance
showing this solution continues waffling on the rain rates, so
confidence is not high enough for any products at this time. This
will continue to be watched.
Winds continue to weaken this afternoon, dropping enough this
afternoon to relegate the current advisory to coastal ridges. Expect
gusts of 45 to 55 mph to continue for coastal ridges of Humboldt,
Del Norte and NW Mendocino through early Friday morning.
The next round of rain is expected during the day Saturday,
culminating in a convective but progressive frontal passage, then
winding down Saturday night. Widespread thunderstorm development
is possible with this frontal passage during the day Saturday.
Additional waves are possible into early next week. Long-range
ensemble cluster guidance is indicating some light at the end of
the tunnel, with longwave ridging possibly developing aloft late
next week...which would significantly slow down our unsettled wx.
AVIATION...Plenty of flight hazard concerns persisted across the
region today due to a low pressure system, tight pressure
gradient and the associate frontal boundary. Strong gusty SE-S
winds and LLWS seemed to be the greater flight hazards impacting
aviation operations and TAF sites today. Periods of light rain and
some windy spots will continue, however the current weather maker
will briefly weaken and depart the area. Therefore winds will
basically improve and LLWS to diminish before another bout of
heightened weather conditions move back across the region this
weekend. /TA
MARINE...Shower activity along with strong to gale force winds
persist across the waters. Storm force gusts winds are expected
over the norther outer waters through late tonight. Winds are
expected to diminish early Friday morning, but will remains mainly
fresh to strong breezes. Otherwise, Hazardous Seas conditions
will persist as a building large long period westerly swell spread
across the waters into the weekend. Seas near 30 feet are
expected when the swell combines with very large steep southerly
waves, this afternoon through Friday morning. Seas will decline by
the end of the weekend, but are still forecast to be above 10
feet.
Late Friday night, southerly winds are forecast to increase once
again as another frontal system approaches. Near gale to gale force
gusts will be possible by Saturday morning, with the strongest winds
North of Cape Mendocino. A new mid-period westerly swell around 14
to 18 feet will begin to build across the waters during the weekend.
HYDROLOGY...The Russian River at Hopland is forecast flirt with
flood stage again Friday night and again Saturday night, where a
Flood Watch is currently in effect. A Flood Watch continues for
the Navarro River at Navarro for possible minor flooding Saturday
afternoon through Sunday morning. The Eel River at Fernbridge is
above monitor stage but is not forecast to rise above flood stage.
The Mad River at Arcata is forecast to fluctuate around monitor
stage for the next several days. /SEC
BEACH HAZARDS...A High Surf Advisory remains in effect through
Friday morning. A large long period westerly swell around 13 to 16
feet is building across the waters. Breakers from 21 to 23 feet will
be possible along area beaches through early Friday morning, with
still elevated but gradually lowering seas into the weekend.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
High Surf Advisory until 10 AM PST Friday for CAZ101-103-
104-109.
Wind Advisory until 3 AM PST Friday for CAZ102>106-109-110.
NORTHWEST CALIFORNIA COASTAL WATERS...
Gale Warning until 3 AM PST Friday for PZZ450-455-475.
Hazardous Seas Warning from 3 AM to 3 PM PST Friday for
PZZ455-470-475.
Storm Warning until 3 AM PST Friday for PZZ470.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Jan 12, 8:57 PM PST, 5 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 857 PM PST Thu Jan 12 2023 CAZ101-140500- Coastal Del Norte- 857 PM PST Thu Jan 12 2023 ...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM PST FRIDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. A High Surf Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A High Surf Advisory is currently in effect. Periods of gusty winds and locally heavy rain will continue through much of the period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-108-111>115-140500- Northern Trinity-Southern Trinity-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake-Southern Lake- 857 PM PST Thu Jan 12 2023 This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Periods of gusty winds and locally heavy rain will continue through much of the period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-105-106-110-140500- Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior-Northwestern Mendocino Interior- 857 PM PST Thu Jan 12 2023 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PST FRIDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. A Wind Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Periods of gusty winds and locally heavy rain will continue through much of the period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ103-140500- Northern Humboldt Coast- 857 PM PST Thu Jan 12 2023 ...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM PST FRIDAY... ...WIND ADVISORY IN EFFECT UNTIL 3 AM PST FRIDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. A High Surf Advisory is currently in effect. A Wind Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A High Surf Advisory is currently in effect. Periods of gusty winds and locally heavy rain will continue through much of the period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ104-109-140500- Southwestern Humboldt-Mendocino Coast- 857 PM PST Thu Jan 12 2023 ...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM PST FRIDAY... ...WIND ADVISORY IN EFFECT UNTIL 3 AM PST FRIDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. A High Surf Advisory is currently in effect. A Wind Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A High Surf Advisory is currently in effect. Periods of gusty winds and locally heavy rain will continue through much of the period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 8:37 AM PST | Small Craft Advisory | EKA | 17 hr | |
| Jan 13, 11:30 AM PST | River Flood Warning | EKA | Mendocino | 36 hr |
| Jan 13, 12:01 PM PST | River Flood Warning | EKA | Mendocino | 33 hr |
| Jan 13, 12:52 PM PST | Areal Flood Warning | EKA | Mendocino | 37 hr |
| Jan 13, 2:27 PM PST | Wind Advisory | EKA | Del Norte, Humboldt, Mendocino | 33 hr |
| Jan 13, 2:42 PM PST | Gale Warning | EKA | 35 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.